国家科技部中国科技论文统计源期刊   中国科技核心期刊   WHO西太平洋地区医学索引(WPRIM)收录期刊   湖北优秀期刊
《药物流行病学杂志》官方网站与投审稿系统变更通知<点击查看详情>
云南保山地区近两年儿童抗癫痫药物不良反应报告分析
Analysis on Adverse Reactions Reports of Antiepileptic Drugs in Children in Baoshan Area of Yunnan in the Past Two Years
  
DOI:
中文关键词:  抗癫痫药物  药品不良反应  报告  安全用药
英文关键词:Antiepileptic drugs  Adverse drug reactions  Reports  Safe medication
基金项目:
作者单位
邱湘云 丁素华 杨三梅 保山市药品评价中心 云南保山 678000 
摘要点击次数: 952
全文下载次数: 739
中文摘要:
      摘 要 目的:了解云南省保山市儿童抗癫痫药物(AEDs)所致不良反应(ADR)发生情况,为促进AEDs安全使用提供参考。方法:从国家药品不良反应监测网调取2016年10月~2018年10月保山市二甲以上医院上报的AEDs所致儿童ADR报告325例,对患儿基本情况、AEDs分类、ADR累及系统及临床表现、ADR分级和关联性评价结果、病例转归等情况等进行统计分析。结果:325例AEDs所致ADR中,男、女比例为1.1 ∶〖KG-*2〗1.0(169 ∶〖KG-*2〗156);6岁以下年龄段占58.5%。传统AEDs所致ADR有242例(74.5%),新型AEDs所致ADR为83例(25.5%)。ADR累及器官/系统最多的是皮肤及其附件,其次是消化系统和神经系统。325例ADR中严重的ADR 33例(9.50%),新的一般的ADR 11例(3.38%),新的严重的ADR 1例(0.31%)。传统AEDs所致严重ADR主要包括卡马西平引起的皮肤损害和丙戊酸钠引起的肝功能损害,新型 AEDs所致严重ADR主要为奥卡西平及拉莫三嗪引起的皮肤损害和低钠血症。176例(54.15%)ADR发生在给药后24 h内。结论:医疗机构应重视AEDs(特别是传统AEDs)所致ADR,加强AEDs的临床应用监管。
英文摘要:
      ABSTRACT Objective:To understand the characteristics of children’s anti epileptic drug(AEDs) adverse reactions (ADR) in Baoshan City, Yunnan Province so as to provide reference for promoting the rational use of AEDs. Methods:From the National Adverse Drug Reaction Monitoring Network, 325 ADR reports of children with AEDs reported in the hospital from October 2008 to October 2018 in Baoshan City were collected. The basic conditions, AEDs classification, ADR involvement system and clinical manifestations, ADR grading and correlation evaluation results, case outcomes of children were statistically analyzed. Results: Among the 325 ADR reports of children with AEDs, the ratio of male to female was 1.1∶1.0 (169∶156); Under the age of 6 years old accounted for 58.5%. There were 242 cases (74.5%) of ADR caused by traditional AEDs, and 83 cases (25.5%) of ADR caused by new AEDs. The most common organs or systems involved in ADR were the skin and its attachments, followed by the digestive system and the nervous system. Of the 325 patients with ADR, 33 (9.50%) had severe ADR, 11 (3.38%) had new general ADR, and 1 (0.31%) had new severe ADR. Severe ADR caused by traditional AEDs mainly including skin damage caused by carbamazepine and liver function damage caused by VPA. The severe ADR caused by new AEDs was mainly skin damage and hyponatremia caused by oxcarbazepine and lamotrigine. 176 cases (54.15%) of ADR occurred within 24 hours after administration. 〖WTHZ〗Conclusion:〖WTBZ〗 Medical institutions should pay attention to ADR caused by AEDs and strengthen the clinical application of AEDs.
查看全文  查看/发表评论  下载PDF阅读器
关闭